# SDR AALA201606199001

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 3A38811
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY SLIDE IS MISSING A SAFETY PIN.  INSTALLED MISSING SAFETY PIN ON THE L1 DOOR EMERGENCY SLIDE PER AMM 52-00-23-910-003-A.
